Using Insilin

By sisson Latest Reply 2008-10-15 19:11:12 -0500
Started 2008-10-14 14:42:08 -0500

How many of you that use insilin bleed after an enjection or insilin comes out after injecting and it sting after words. What can I do to stop it!!!!

8 replies

Petrea 2008-10-15 19:11:12 -0500 Report

I have been on insulin for quite a few years and that very same things happens to me once in awhile.

teddybearcub1960 2008-10-15 06:38:36 -0500 Report

I just started taking insulin, but so far I haven't had any of the problems you guys are talking about. I pinch about an inch when giving the shot.


caspersmama 2008-10-15 06:43:37 -0500 Report

Good luck to you. After awhile your body starts to do strange things, almost some kind of rejection. I am very insulin resistant but take insulin because that is what my body requires to get normal numbers where other can only take pills.

Carol11 2008-10-15 05:18:19 -0500 Report

Try to "pinch an inch" on your abdomen where you inject and insert at a 90* angle. Once in a while you will get a drop of blood as the blood vessels are near the surface of your skin but since your needle, especially if you use an insulin pen, is so small I find that it happens very rarely. Hope this helps. Carol

caspersmama 2008-10-15 04:18:25 -0500 Report

I get that too and my Doctor says that with the bruising there must have been a tiny air bubble and the blood coming out is I did it too fast.

Lanore 2008-10-15 05:05:53 -0500 Report

Really that's why? because this happens to me so much and I could never figure out why or what i was doing wrong. I always count to 10 before I pull out the needle as well, and yet I still get blood, not always just once in a while. I always tap the insulin to make sure that there ar no bubbles in it as well, guess I better start doing a better job. Thank you for clearing that up for me. Lanore ;-)

caspersmama 2008-10-15 06:00:27 -0500 Report

Knowing this site and the discussions lately I am sure others will have different opinions but that is what my Doctor told me.

Lanore 2008-10-15 02:02:17 -0500 Report

That happens to me all the time, but I am not sure what to do to stop it from happening. I get black and blue from it as well. I just figured it part of using insulin. Lanore ;-)

Next Discussion: Halloween »